Ele-Math Home
OaM
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Issue 1
Issue 2
Issue 3
Issue 4
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Pudji Astuti and Harald K. Wimmer
Linear transformations with characteristic subspaces that are not hyperinvariant
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Pudji Astuti
Harald K. Wimmer
Find more articles with the same subject classes
Primary
15A18
47A15
15A57
Find more articles with the same keywords
hyperinvariant subspaces
characteristic subspaces
invariant subspaces
Ulm invariants
characteristic hull
exponent
height
Downloads
Abstract
Abstract
Full article
Full article